CASIA OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Output Feedback Stabilization for a Discrete-Time System With a Time-Varying Delay 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2008, 卷号: 53, 期号: 10, 页码: 2372-2377
Authors:  He, Yong;  Wu, Min;  Liu, Guo-Ping;  She, Jin-Hua
Favorite  |  View/Download:52/0  |  Submit date:2015/11/08
Discrete-time Systems  Linear Matrix Inequality (Lmi)  Output Feedback  Stabilization  Time-varying Delay